# SDR COMA0670132

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 7,719 hours, 5,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73692
- Condition: Discharged
- Location: Emergency Lights
- Part time: 13,914 hours, 11,944 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5294 - FOUND EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED BATTERY PACK.
